# SDR AALA20171026004

- Difficulty date: October 26, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 18,681 hours, 7,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT PROXIMITY FLOODLIGHT AT THE G2 GALLEY IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
